Translator Disclaimer
2000 Low regularity solutions for a generalized Zakharov system
Nickolay Tzvetkov
Differential Integral Equations 13(4-6): 423-440 (2000).

Abstract

Using the method of Bourgain (actually we use techniques developed in the paper of Ginibre, Tsutsumi, Velo (cf. [9])) we prove well-posedness of a generalized Zakharov system, describing the spontaneous generation of magnetic field in a cold plasma, in the framework of classical Sobolev spaces. Using the conservation laws of the system we extend these solutions globally in the energy space.

Citation

Download Citation

Nickolay Tzvetkov. "Low regularity solutions for a generalized Zakharov system." Differential Integral Equations 13 (4-6) 423 - 440, 2000.

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0978.35056
MathSciNet: MR1750034

Subjects:
Primary: 35Q55
Secondary: 35A07, 76X05

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.13 • No. 4-6 • 2000
Back to Top